# SDR DALA1317440666

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 73,331 hours, 33,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Fwd Lt Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI AN EMERGENCY DOOR LIGHT ILLUMINATED.   AMM TASK 52-71 FOUND FWD LT EMERGENCY EXIT HATCH SENSOR OUT OF ADJUSTMENT.  ADJUSTED IAW AMM TASK 52-71.  NO CURRENT FAULTS.
